Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Body feels cold, hands turning blue. No pain. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11697 Questions
My hands started turning blue on friday. They do not hurt and my oxygen saturation levels are over 95. They are cold off an on, however the rest of mybody seems to be cold as i am getting the chills frequently and have trouble getting warm. My hands do turn red when they are put in warm water. Should i be worried about this?
Posted Tue, 24 Apr 2012 in General Health
Answered by Dr. Rakhi Tayal 44 minutes later

Thanks for posting your query.

Feeling of cold hands with normal oxygen saturation can be suggestive of a vascular insufficiency in the hands or a neurological deficit due to chronic problems like Diabetes or due to functional disorder of the nerves or vitamin B 12 deficiencies.

You need a careful assessment by your physician along with investigations like color Doppler study for arm and hand blood vessels for proper diagnosis and further treatment.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor